# SDR AALA202409277627

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,063 hours, 39,133 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Defective
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON LANDING, R1 CABIN DOOR SHOWED OPEN ON ECAM AND DOOR PAGE.  REPLACED INDICATOR LIGHT SLIDE ARMED
